We investigate a class of nonlinear Schrodinger equations with a generalized Choquard nonlinearity and fractional diffusion. We obtain regularity, existence, nonexistence, symmetry as well as decays properties

Siciliano, G., D'avenia, P., Squassina, M., On fractional Choquard equations, <<MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES>>, 2015; 25 (8): 1447-1476 [http://hdl.handle.net/10807/87074]

On fractional Choquard equations

Squassina, Marco
Ultimo
2015

Abstract

We investigate a class of nonlinear Schrodinger equations with a generalized Choquard nonlinearity and fractional diffusion. We obtain regularity, existence, nonexistence, symmetry as well as decays properties
Inglese
Siciliano, G., D'avenia, P., Squassina, M., On fractional Choquard equations, <<MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES>>, 2015; 25 (8): 1447-1476 [http://hdl.handle.net/10807/87074]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/87074
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 137
  • ???jsp.display-item.citation.isi??? 133
social impact